Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Heavy and continuous bleeding. Is this normal?

I have been on Sprintec 28 for 4 months now and my bleeding is all out of wack. This month I bled the first week, not the second, then bled for 13 days straight, skipped a few and now I m bleeding again. Last month was similar. All this bleeding is annoying. Is this normal? Too much? Also, because the white pills are inactive does that mean I can get pregnant the week I m taking them? Thanks.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
If the pills are being taken correctly as prescribed, they offer protection even on the week while you are taking white pills.
The kind of bleeding you describe does not sound normal, as abnormal bleeding with pills is common, but normalizes within a month of two.
It could be because the dose of the pills is not appropriate for you, or due to conditions like cervical polyps, endometrial lining overgrowth, hormonal imbalances, polycystic ovaries, bleeding disorders etc.
Please consult your health care provider in any case.
Take care.
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor